| Catalog Number |
06407358190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation reviewed the customer's calibration results and there were calibration alarms noted on the date of the event.The investigation did find a successful calibration.The investigation reviewed the customer's qc results and the customer did have level 1 and level 2 results outside of the acceptable range.The investigation reviewed the system's alarm trace and found multiple abnormal aspiration alarms on the date of the event.This is an indication of poor sample quality.The field service engineer checked the instrument and did not find any abnormalities.The customer performed patient comparison testing with other analyzers and had acceptable results.Based on the provided information, the investigation determined the customer's actions of replacing the reagent pack resolved the issue.
Event or Problem Description
The initial reporter received questionable mg2 magnesium gen.2 results for nine patients tested on a cobas 8000 c 702 module serial number (b)(4).Prior to patient testing, the customer confirmed calibration and qc were within the acceptable ranges.The initial magnesium results were reported outside the laboratory.The customer performed qc and had results out of the acceptable ranges.The customer attempted to calibrate the reagent but had failing results.The customer removed the reagent pack and performed repeat testing with the samples on a different cobas 8000 c 702 module.Patient 1's initial magnesium result was 0.8 mg/dl.The patient's repeat magnesium result was 2.0 mg/dl.Patient 2's initial magnesium result was 0.7 mg/dl.The patient's repeat magnesium result was 1.8 mg/dl.Patient 3's initial magnesium result was 0.8 mg/dl.The patient's repeat magnesium result was 2.1 mg/dl.Patient 4's initial magnesium result was 1.2 mg/dl.The patient's repeat magnesium result was 3.2 mg/dl.Patient 5's initial magnesium result was 0.8 mg/dl.The patient's repeat magnesium result was 2.0 mg/dl.Patient 6's initial magnesium result was 0.8 mg/dl.The patient's repeat magnesium result was 2.1 mg/dl.Patient 7's initial magnesium result was 0.9 mg/dl.The patient's repeat magnesium result was 2.2 mg/dl.Patient 8's initial magnesium result was 0.8 mg/dl.The patient's repeat magnesium result was 2.1 mg/dl.Patient 9's initial magnesium result was 1.2 mg/dl.The patient's repeat magnesium result was 3.0 mg/dl.The customer determined the repeat results were correct.